# SDR COMA0660552

- Difficulty date: September 18, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 15,093 hours, 12,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5186- LT FORWARD OVERWING EMERGENCY LIGHT INOPERABLE.  RELAMPED LT FORWARD OVERWING EMERGENCY LIGHT. NO FURTHER DEFECTS.
